Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Hayden_

Increasing Accutane Dosage

hey all :D

i know this topic has been repeated thousands of times but i never really find enough information

so i was wondering.

im now on my 2nd month of Roaccutane (20mg/day) and i think my doctor will increase my dosage to 30mg/day. Will this increase my chance of getting ANOTHER Initial Breakout ?

i had an initial breakout of the first month it was horrible and i dont want to have to go through the same process over again :(

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×